MAUDE Adverse Event Report: COVIDIEN MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON

COVIDIEN MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON
Model Number 8881892950
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the safety lock did not engage correctly and the nurse was stuck by the needle.The rn went to emergency department for testing.
 
Event or Problem Description
The customer reported that the safety lock did not engage correctly and the nurse was stuck by the needle.The rn went to ed for testing.Additional information received stated the needle stick occurred when the nurse was disposing of the needle after giving an insulin injection.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information provided by the customer.

Brand Name
MAGELL INSULIN 1/2ML 29GX1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11051266
Report Number1915484-2020-01201
Device Sequence Number14124174
Product Code FMF
UDI-Device Identifier10884521005945
UDI-Public10884521005945
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881892950
Device Catalogue Number8881892950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date02/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;